MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

SORIN GROUP ITALIA S.R.L MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number MRCS26
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Due to limited information the manufacturer is reporting this event in a conservative manner.A company representative is in the process of following up with the physician to determine further information.This was the physician's first use of memo 3d rechord.Not yet determined if device available.
 
Event or Problem Description
On (b)(4) 2017 the manufacturer was notified through patient tracking of an event that occurred on (b)(6), the information received to date is of a memo3d-rechord mrcs26 (sn# (b)(4)) that was implanted and explanted.On the same day.
 
Additional Manufacturer Narrative
In the initial report the following information was inadvertently omitted: it was reported that this was the surgeon's first time using the memo 3d rechord, and that he had no support during the procedure.The explant was attributed to physician error due to inexperience.Based on the information available, there is no indication of an inadequacy of the device, and the event can be attributed to operational context.No device investigation is therefore warranted at this time.Device not returned.

Brand Name
MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L
strada crescentino snc
saluggia,, vc 13040
IT  13040
MDR Report Key6750864
Report Number3005687633-2017-00079
Device Sequence Number856330
Product Code KRH
UDI-Device Identifier08022057015068
UDI-Public(01)08022057015068(240)ICV1331(17)210118
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K071327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date01/18/2021
Device Model NumberMRCS26
Device Catalogue NumberICV1331
Initial Date Received by Manufacturer 06/29/2017
Supplement Date Received by Manufacturer12/22/2017
Initial Report FDA Received Date07/28/2017
Supplement Report FDA Received Date12/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR